# SDR ABXA20170612066

- Difficulty date: June 12, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 81,497 hours, 14,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 113T162316
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LEFT WING PANEL SUPPORT BEAM NEAR WING STATION 281 HAS A CORRODED STIFFENER,  LOCATED JUST INBOARD OF THE LEFT MAIN LANDING GEAR TRUNNION. THE STIFFENER WAS REPLACED. AIRPLANE WAS GROUNDED.
